# SDR USAA2011101000029

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 61,206 hours, 41,132 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SEAT WILL NOT STAY IN POSITION, SLIDES DURING TAKEOFF AND LANDING.  MAINTENANCE LUBRICATED THE LOCKING MECHANISM.  OPS CHECK GOOD.
